# SDR WVBA00800

- Difficulty date: July 2, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N7380U
- Make and model: Cessna 207A
- Aircraft serial: 20700428
- Propeller: Hartzl HCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Cracked
- Location: Propeller Hub
- Part time: 4,267 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OIL STREAK DISCOVERED ON AFT HALF OF PROPELLER HUB CASTING.  A DYE PENETRANT INSPECTION PERFORMED AND REVEALED HUB TO BE CRACKED.  CRACK WAS APPROXIMATELY 1.50 INCHES LONG HAIR LINE.  AWAITING TEAR-DOWN REPORT FROM OVERHAUL SHOP.  (X)
